# SDR QXEA2012062600552

- Difficulty date: June 26, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SKIN UPPER DRY BAY LANDING FOR PANEL 521BT HAS AREAS OF CORROSION.  REMOVED CORROSION IAW RD 8/4-57-441.  FOUND HOLES ARE OUT OF LIMITS IAW RD 8/4-57-526. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801.  MADE REPAIRS TO PANEL IAW RD 8/4-57-1855, RD 8/4-57-879 AND RD 8/4-57-526.  COMPLIED WITH TASK CARD RD 8/4-57-1655.
